MATHEMATICA BOHEMICA, Vol. 132, No. 3, pp. 257-261 (2007)

On solutions of the difference equation $x_{n+1}=x_{n-3}/(-1+x_{n}x_{n-1}x_{n-2}x_{n-3})$

Cengiz Cinar, Ramazan Karatas, Ibrahim Yalcinkaya

Cengiz Cinar, Ramazan Karatas, Ibrahim Yalcinkaya, Selcuk University, Education Faculty, Mathematics Department, 42099, Meram Yeni Yol, Konya, Turkiye, e-mail:,,

Abstract: We study the solutions and attractivity of the difference equation $x_{n+1}={x_{n-3}}/{(-1+x_{n}x_{n-1}x_{n-2}x_{n-3})}$ for $n=0,1,2,\dots$ where $x_{-3},x_{-2},x_{-1}$ and $x_{0}$ are real numbers such that $x_{0}x_{-1}x_{-2}x_{-3}\neq1.$

Keywords: difference equation, recursive sequence, solutions, equilibrium point

Classification (MSC2000): 39A11

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition